# SDR FDEA202108011906

- Difficulty date: August 1, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,095 hours, 28,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085210
- Condition: Cracked
- Location: Frm 61
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - FR61 DOOR SILL BEAM FLAG CRACK WAS DEVEALED BY HFEC INSPECTION REPAIRED THE AFT CARGO FR61 CRACKED DOOR SILL BEAM FLAG PER EA 6-5320-T0363121   P1. TITLE: FUSELAGE - AUXILIARY STRUCTURE - SILL BEAM FLAG CRACK AT FR61 - REPAIR   *THIS EA DEVIATES FROM EO 6-5320-E0336954. THIS IS CATEGORY A REPAIR. MAJOR REPAIR   IAW FEDEX GMM6-2-100
